Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS Charleston, SC

June 13, 2007Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 2:15 PM EDT for Jasper County, South Carolina. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2007, 2:15 PM EDT (18:15 UTC)
Expired
Jun 13, 2007, 3:15 PM EDT
In force
60 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 23 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:23 PM EDTTSTM WND DMG6 E Ridgeland, SCPUBLIC REPORTED A LARGE TREE LIMB DOWN AT THE OLD HOUSE SMOKE HOUSE RESTAURANT NEAR THE CORNER OF 336 AND 462.
Jun 13, 2:25 PM EDTTSTM WND DMG7 Ese Ridgeland, SCPUBLIC REPORTED A TREE DOWN AT 2511 BOLAN HALL ROAD.
Jun 13, 2:25 PM EDTTSTM WND GST 07 Ese Ridgeland, SCPUBLIC REPORTED A TREE DOWN AT 2511 BOLAN HALL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 131814
SVRCHS
SCC053-131915-
/O.NEW.KCHS.SV.W.0092.070613T1815Z-070613T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 315 PM EDT

* AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF POCOTALIGO TO 6
  MILES EAST OF OLD HOUSE...OR ALONG A LINE EXTENDING FROM 7 MILES
  EAST OF YEMASSEE TO 11 MILES EAST OF RIDGELAND...MOVING WEST AT 20
  MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  POCOTALIGO...OLD HOUSE...
  JASPER...
  GRAHAMVILLE...COOSAWHATCHIE...
  SWITZERLAND...RIDGELAND...
  GILLISONVILLE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3225 8113 3234 8113 3237 8118 3246 8119
      3256 8127 3275 8100 3268 8094 3263 8094
      3265 8085 3259 8082 3240 8082 3234 8092
      3229 8094 3230 8099 3228 8099

$$
2 follow-up statements
000 
WWUS52 KCHS 131830
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT WED JUN 13 2007

SCC053-131915-
/O.CON.KCHS.SV.W.0092.000000T0000Z-070613T1915Z/
JASPER SC-
229 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR JASPER COUNTY...

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM POCOTALIGO TO NEVADUM...OR
ALONG A LINE EXTENDING FROM YEMASSEE TO 6 MILES EAST OF RIDGELAND...
MOVING WEST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM 
INCLUDE...COOSAWHATCHIE...RICETOWN...RIDGELAND...SWITZERLAND...
TILLMAN...POCOTALIGO AND JASPER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3225 8113 3234 8113 3237 8118 3246 8119
      3256 8127 3275 8100 3268 8094 3263 8094
      3265 8085 3259 8082 3240 8082 3234 8092
      3229 8094 3230 8099 3228 8099

$$
000 
WWUS52 KCHS 131913
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT WED JUN 13 2007

SCC053-131923-
/O.EXP.KCHS.SV.W.0092.000000T0000Z-070613T1915Z/
JASPER SC-
313 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
315 PM EDT...

AT 312 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR 
THE LATEST WEATHER INFORMATION. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3225 8113 3234 8113 3237 8118 3246 8119
      3256 8127 3275 8100 3268 8094 3263 8094
      3265 8085 3259 8082 3240 8082 3234 8092
      3229 8094 3230 8099 3228 8099

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:07 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 13, 2:07 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
207 PM EDT WED JUN 13 2007

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THIS AFTERNOON UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE
TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT
FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /THROUGH TONIGHT/...
ANOTHER BUSY CONVECTIVE DAY UNDERWAY FOR THE REGION. UNDER THE
UPPER TROUGH...FEATURING 500 MB TEMPS -12C TO -13C...MODIFIED
SOUNDINGS USING TEMPS MID 80S/DEWPOINTS MID 60S YIELDED SBCAPES
AROUND 2500 J/KG...ACCOMPANIED BY WET BULB ZERO HEIGHTS LIKELY NO
HIGHER THAN 10.0-10.5 KFT. AS EXPECTED...THUNDERSTORMS FIRED ALONG
THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND THESE WILL
SPREAD HAD SPREAD SW ALONG THE SEA BREEZE BOUNDARY. CLOUDS/GREATER
STABILITY ALONG THE GA COAST HAD DELAYED THE ONSET OF STRONGER
THUNDERSTORMS...BUT EVEN HERE THE AIRMASS WAS DESTABILIZING.
MEANWHILE...THE CUMULUS FIELD SUGGESTED ADDITIONAL THUNDERSTORMS
WILL FIRE ACROSS INLAND AREAS THIS AFTERNOON...ESPECIALLY AS THE
SEA BREEZE BOUNDARY OUTFLOW FROM ONGOING CONVECTION PUSHES
INLAND. FURTHER...PER WATER VAPOR IMAGERY A DISTINCT MID/UPPER LEVEL
CIRCULATION CENTER CONTINUED TO ROLL S/SE INTO N FL. ON THE N
PERIPHERY OF THIS FEATURE...EXTENDING NE ALONG THE UPPER TROUGH
AXIS...SHOWERS/THUNDERSTORMS CONTINUED TO PUSH INTO THE COASTAL
WATERS...AND OCCASIONAL SHOWERS CONTINUED TO PUSH ONSHORE ACROSS
TYBEE ISLAND AND POINTS SOUTH. EXTREME SOUTHERN COUNTIES WILL ALSO
DESTABILIZE THIS AFTERNOON...AND SHOWERS SHOULD INTENSIFY INTO
THUNDERSTORMS ACROSS THAT AREA THIS AFTERNOON. IN ALL AREAS...ANY
THUNDERSTORM MAY RAPIDLY BECOME SEVERE WITH LARGE HAIL AND EVEN
ISOLATED/DAMAGING MICROBURSTS...AND LOCALLY EXCESSIVE RAIN WILL BE
POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS TRAIN ALONG THE SEA
BREEZE BOUNDARY.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE
AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS
OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES
HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE
HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND
SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE
SCHEME...STILL BELOW NORMAL.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...
THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL
CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL
MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME
MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T
ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS CONTINUED TO IMPACT KCHS...AND WERE POISED TO SPREAD
INTO KSAV. 18Z TAFS INCLUDE SPECIFIC TIMING...BUT AMENDMENTS WILL
BE REQUIRED BASED ON NEAR TERM INTENSITY TRENDS. AFTER THE SEA
BREEZE PUSHES INLAND AFT 19-20Z...ALTHOUGH THE INFLUENCE OF THE
UPPER LEVEL LOW TO THE SOUTH MAY SUPPORT ADDL THUNDERSTORMS
THROUGH THE AFTERNOON...ESPECIALLY AT KSAV.
FURTHER...THUNDERSTORMS THAT FOCUS INLAND NEAR THE SEA BREEZE
BOUNDARY COULD BECOME ORGANIZED AND PUSH BACK TOWARD THE COAST
DURING THE THE 0Z-6Z TIME FRAME. LATER...GIVEN RAINFALL...
ADDED 1SM/CIGS BLO 1000 FT AT BOTH TERMINALS DURING THE 9-13Z TIME
FRAME...BUT CONDITIONS COULD DETERIORATE FURTHER. MVFR CIGS WILL
PERSIST THU AM...BEFORE SHOWERS AGAIN DEVELOP/PUSH INTO BOTH
TERMINALS BY AROUND MIDDAY.

EXTENDED AVIATION OUTLOOK...

VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH WED...PERHAPS
BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE
NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
NO MAJOR CHANGES TO THE ONGOING FORECASTS FOR
WINDS/SEAS...REMAINING BELOW HEADLINE CRITERIA. HOWEVER...WE HAVE
ALREADY ISSUED SPECIAL MARINE WARNINGS THIS MORNING...AND
ADDL/MORE NUMEROUS STRONG THUNDERSTORMS APPEAR LIKELY THIS
AFTN...ESP OVER THE GA WATERS...AND ADJUSTED FCSTS ACCORDINGLY. SEAS
WILL AVERAGE 2 TO 3 FEET BASED ON THE FORECAST WIND SPEEDS AND
WAVE WATCH GUIDANCE.

EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE
VARIABILITY IN THE WIND DIRECTIONS.  AREA WILL STILL BE UNDER A LONG
WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST.  AN UPPER RIDGE
WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS
WILL BECOME MORE PERSISTENT.

ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF
THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK
CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.

&&

.TIDES/COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF
THE WEEK.  WILL LIKELY HAVE TO HEADLINE IN AFTERNOON PACKAGE WITH
HIGH TIDES BEING AROUND THE 730PM-830PM TIME FRAME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141. .
SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 13, 11:58 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 AM EDT WED JUN 13 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1158 AM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.

AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND
AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE
DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND
EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO
QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY
BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE
EXCESSIVE RAINFALL.

.COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR
AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR
AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS
MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR
AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS.
.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 13, 1:00 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
100 PM EDT WED JUN 13 2007

SCZ048-049-131745-
BEAUFORT-COASTAL COLLETON-
100 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY AND BEAUFORT
COUNTY THROUGH 145 PM EDT...

AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS OF 30 TO 40 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF BENNETTS POINT TO ASHDALE...OR
ALONG A LINE EXTENDING FROM 31 MILES SOUTHWEST OF CHARLESTON TO 17
MILES NORTHEAST OF HILTON HEAD ISLAND...MOVING WEST AT 5 MPH.

AREAS IN AND AROUND BENNETTS POINT AND IMMEDIATE SHORELINE AREAS OF
BOTH COLLETON AND BEAUFORT COUNTIES WILL BE IMPACTED THROUGH 145 PM
EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 13, 1:22 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
122 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             EDISTO ISLAND           32.56N 80.28W
06/13/2007  E1.00 INCH       CHARLESTON         SC   TRAINED SPOTTER

&&

VB
Local storm report, Jun 13, 1:29 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
129 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     FLOOD            CHARLESTON              32.78N 79.94W
06/13/2007                   CHARLESTON         SC   BROADCAST MEDIA

            WATER OVER THE ROAD IN DOWNTOWN CHARLESTON AT CROSSTOWN
            AND PRESIDENT STREETS.

0124 PM     FLOOD            WEST ASHLEY             32.80N 80.01W
06/13/2007                   CHARLESTON         SC   BROADCAST MEDIA

            WATER OVER HIGHWAY 171 AT CHARLESTOWNE LANDING.

&&

VB
Local storm report, Jun 13, 1:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
144 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             BEAUFORT                32.43N 80.67W
06/13/2007  E0.25 INCH       BEAUFORT           SC   TRAINED SPOTTER

&&

VB
Local storm report, Jun 13, 1:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             BEAUFORT                32.43N 80.67W
06/13/2007  E1.00 INCH       BEAUFORT           SC   EMERGENCY MNGR

            DOWNTOWN BEAUFORT AT THE EOC.

0150 PM     HAIL             2 N LADSON              33.01N 80.11W
06/13/2007  E1.75 INCH       BERKELEY           SC   PUBLIC

            NEARLY GOLF BALL SIZE HAIL AND SMALL LIMBS DOWN.

&&

VB
Local storm report, Jun 13, 2:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
209 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             SUMMERVILLE             33.02N 80.18W
06/13/2007  E0.75 INCH       DORCHESTER         SC   FIRE DEPT/RESCUE

            TROLLEY ROAD.

0201 PM     HAIL             GOOSE CREEK             32.98N 80.03W
06/13/2007  E0.75 INCH       BERKELEY           SC   TRAINED SPOTTER

&&

VB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:34 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester71 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton44 min
Jun 12, 9:42 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester63 min
Jun 12, 9:45 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton60 min
Jun 13, 12:10 PM EDTSevere Thunderstorm WarningCHSCharleston50 min
Jun 13, 12:48 PM EDTSevere Thunderstorm WarningCHSCharleston57 min
Jun 13, 1:04 PM EDTSevere Thunderstorm WarningCHSBerkeley41 min
Jun 13, 1:07 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton53 min
Jun 13, 1:37 PM EDTSevere Thunderstorm WarningCHSBerkeley53 min
Jun 13, 1:41 PM EDTSevere Thunderstorm WarningCHSCharleston, Dorchester64 min
Jun 13, 1:57 PM EDTSevere Thunderstorm WarningCHSBeaufort63 min
Jun 13, 2:08 PM EDTSevere Thunderstorm WarningCHSColleton52 min
Jun 13, 2:23 PM EDTSevere Thunderstorm WarningCHSBerkeley67 min
Jun 13, 3:02 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton38 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningCHSCharleston67 min
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningCHSBerkeley23 min
Jun 13, 4:09 PM EDTTornado WarningCHSCharleston24 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.